# SDR AALA201709259024

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 56,330 hours, 21,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: D5211001001200
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE R2 ARMING LEVER WAS LOOSE.  SECURED THE ARMING LEVER.
